| Model Number |
FXS4010C |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Osseointegration (2646)
| Date of Event |
08/18/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported the implant was removed due to loss of osseointegration approximately 2 years after implant placement.The bone quality was type ii.The oral hygiene around implant site was moderate.Periodontal disease and peri-implantitis were observed during the implant removal surgery.Bone augmentation material was used in implant placement surgery.The patient has since recovered.